MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/00048679209072104

Медицинская библиотека · The Australian and New Zealand journal of psychiatry · 1992

Psychotic symptoms preceding ocular deviation in a patient with tardive oculogyric crises.

Sachdev P, Tang W M

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

This report describes a patient with schizophrenia who developed episodes of ocular dystonia as a delayed side effect of neuroleptic medication. Each episode was preceded and accompanied by marked agitation, stereotypic behaviour and exacerbation of hallucinations. Both the psychotic and dystonic symptoms responded to anticholinergic medication. The theoretical and practical implications of this observation are discussed.

Для цитирования: Sachdev P, Tang W M. Psychotic symptoms preceding ocular deviation in a patient with tardive oculogyric crises.. The Australian and New Zealand journal of psychiatry. 1992. DOI: 10.3109/00048679209072104.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.